Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Numbness from ARVs
Jul 2, 2008

Should I be worried about numbness on one side of the body. My sibling who lives in Kenya is taking stockrine, zidovudine and lamivudine and is experiencing this. Please advise.

Response from Dr. Henry

Numbness on just one side of the body would rarely be due to HIV treatment including the regimen he/she is taking. Nerve compression or some brain abnormality either HIV related or totally unrelated to HIV could cause numbness as you describe so I would recommend an evaluation by their HIV doctor and/or a neurologist if available. KH



Previous
Lipodystrophy/Drug Combo
Next
Insomnia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement